Anxiety and Depression Support
22,865 members20,969 posts

Remaron/Mirtazapine

I’ve been taking this medication for about a week. I’m prescribed 15mg for anxiety, depression, insomnia and lack of appetite. My doctor told me for the first few weeks I could take 7.5mg each night to help my body adjust before taking a full pill. And for the first few days I had minimal side effects other than a little bit of dizziness and nausea but this morning I woke up feeling like I had just woken up from surgery. Completely groggy and fatigued and I can’t do anything. I feel numbed like I’m not even in my own body and I still have no appetite. Underneath all this sedation I’m still feeling great deal of panic because I feel like no matter what I do, I can truly wake up. And I’m scared to take my blood pressure pill or xanax because I’m scared it might sedate me even harder. I can’t relax because I feel awful. I hate not feeling alert. I can’t call my doctor about my concerns until Monday but what should I do until then? I’m alone and terrified. If I hadn’t lost my job already there would be no way in hell I could watch work.

4 Replies
oldestnewest

Could work* not “could watch work” sorry.

Reply

StereotypicalPisces, call your pharmacist. They may be able to relieve some of your fears regarding taking your blood pressure pill and/or Xanax with the way you are feeling. xx

2 likes
Reply

yes, absolutely, they would understand any possible interactions with drugs.

1 like
Reply

I use to take it for my insomnia. Ive tried about 8 different insomnia meds and Remaron was the only thing that worked. However it did cause my anxiety and paranoia to be worse before falling asleep. I was on the meds for almost 2 months and those side affects never went away during that time.

1 like
Reply

You may also like...